# SDR 08FDEA00235

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CAP CORRODED, BS 950D, RBL 9-23.   REMOVED CORROSION. OUT OF LIMITS IAW SM 53-10-8, SRM 51-10-6. DISPLACED SEAT TRACK BS 950-950F RBL 25  IAW SRM 51-30- 2. REMOVED CHANNEL STIFFNER BS 950D, RBL 25.  REMOVED CHANNEL SUPPORT BS 950D-950E,  RBL 25 IAW SRM 51-30-2.  CUT OUT DAMAGE IAW SRM 53-10-8, TREATED AND PRIMED CUT OUT AREA, IAW SRM 51-10-2. FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG 1, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS, INSTALLED CHANNEL STIFFNER AT BS 950, RBL 25, INSTALLED CHANNEL SUPPORT, BS 950D-950E RBL 25. INSTALLED SEAT TRACK STA 950.
